Treating the treatment: chemotherapy-induced multi-organ toxicity.
Аннотация
A 40-year-old man presented to a local hospital with a 2-day history of dyspnoea having been started on adjuvant chemotherapy consisting of oxaliplatin and capecitabine for mucinous adenocarcinoma of the colon. During his admission, he develops chest pain, worsening shortness of breath, and intermittent dysarthria and disorientation. Investigations reveal severely impaired left ventricular function on echocardiogram, bilateral acute pulmonary embolisms on CT pulmonary angiogragraphy, and diffused subcortical and callosal white matter signal change and restricted diffusion consistent with a toxic leukoencephalopathy on MRI of brain. This case highlights the pivotal role of the multidisciplinary cardio-oncology approach which enabled these challenging diagnoses to be made and ensured optimal patient outcome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.